# SDR DALA2021110306783

- Difficulty date: October 30, 2021
- Submitted: November 3, 2021
- Operation: Air carrier
- Aircraft: N194DN
- Make and model: Boeing 767332
- Aircraft serial: 28451
- Aircraft time: 102,135 hours, 14,834 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 194 DURING FLIGHT, THE CABIN EMERGENCY LIGHTS CAME ON A FEW TIMES AND HAD TO BE RESET AT THE F/A PANEL. CORRECTIVE ACTION: PERFORMED EMERGENCY LIGHTS TEST PER B767-300 AMM 33-51. NO FAULTS NOTED. (6865842)
